AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Semisolvability of Semisimple Hopf Algebras of Low Dimension
Sonia Natale, Universidad Nacional de Córdoba, Argentina
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2007; 123 pp; softcover
Volume: 186
ISBN-10: 0-8218-3948-9
ISBN-13: 978-0-8218-3948-5
List Price: US$64
Individual Members: US$38.40
Institutional Members: US$51.20
Order Code: MEMO/186/874
[Add Item]

The author proves that every semisimple Hopf algebra of dimension less than \(60\) over an algebraically closed field \(k\) of characteristic zero is either upper or lower semisolvable up to a cocycle twist.

Table of Contents

  • Introduction and main results
  • Conventions and notation
  • Semisimple Hopf algebras
  • The Nichols-Richmond theorem
  • Quotient coalgebras
  • Braided Hopf algebras
  • Cocycle deformations of some Hopf algebras
  • Dimension \(24\)
  • Dimension \(30\)
  • Dimension \(36\)
  • Dimension \(40\)
  • Dimension \(42\)
  • Dimension \(48\)
  • Dimension \(54\)
  • Dimension \(56\)
  • Appendix A. Drinfeld double of \(H_8\)
  • Appendix. Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia